# SDR AALA201703109013

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 79,889 hours, 42,531 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907714
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. STRONG ODOR OF BURNING OIL DETECTED AT FORWARD ENTRY AND ON FLIGHT DECK. REMOVED AND REPLACED WING SLAT AND UNDERWING BARREL HYDRAULIC PIPE ASSEMBLY IAW AMM 20-12-04. ACCOMPLISHED  APU WASH AND PACK BURN OUT IAW MCM CARDS 49-97-11 AND 21-92-12. LEAK AND OPERATIONAL CHECK GOOD.
